Osaka Journal of Mathematics

Contact Calabi-Yau manifolds and special Legendrian submanifolds

Adriano Tomassini and Luigi Vezzoni

Full-text: Open access


We consider a generalization of Calabi-Yau structures in the context of Sasakian manifolds. We study deformations of a special class of Legendrian submanifolds and classify invariant contact Calabi-Yau structures on 5-dimensional nilmanifolds. Finally we generalize to codimension $r$.

Article information

Osaka J. Math., Volume 45, Number 1 (2008), 127-147.

First available in Project Euclid: 14 March 2008

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C10: $G$-structures 53D10: Contact manifolds, general 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.) 53C38: Calibrations and calibrated geometries


Tomassini, Adriano; Vezzoni, Luigi. Contact Calabi-Yau manifolds and special Legendrian submanifolds. Osaka J. Math. 45 (2008), no. 1, 127--147.

Export citation


  • D.E. Blair: Riemannian Geometry of Contact and Symplectic Manifolds, Birkhäuser Boston, Boston, MA, 2002.
  • C.P. Boyer and K. Galicki: $3$-Sasakian manifolds; in Surveys in Differential Geometry: Essays on Einstein Manifolds, Surv. Differ. Geom. VI, Int. Press, Boston, MA, 1999, 123--184.
  • C.P. Boyer, K. Galicki and P. Matzeu: On eta-Einstein Sasakian geometry, Comm. Math. Phys. 262 (2006), 177--208.
  • C.P. Boyer, K. Galicki and M. Nakamaye: On the geometry of Sasakian-Einstein $5$-manifolds, Math. Ann. 325 (2003), 485--524.
  • D. Conti and S. Salamon: Generalized Killing spinors in dimension $5$, Trans. Amer. Math. Soc. 359 (2007), 5319--5343.
  • P. de Bartolomeis: Geometric structures on moduli spaces of special Lagrangian submanifolds, Ann. Mat. Pura Appl. (4) 179 (2001), 361--382.
  • A. El Kacimi-Alaoui: Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications, Compositio Math. 73 (1990), 57--106.
  • A. Futaki, H. Ono and G. Wang: Transverse Kähler geometry of Sasaki manifolds and toric Sasaki-Einstein manifolds, arXiv:math/0607586.
  • R. Harvey and H.B. Lawson, Jr.: Calibrated geometries, Acta Math. 148 (1982), 47--157.
  • P. Lu: Kähler-Einstein metrics on Kummer threefold and special Lagrangian tori, Comm. Anal. Geom. 7 (1999), 787--806.
  • D. Martelli, J. Sparks and S.-T. Yau: The geometric dual of $a$-maximisation for toric Sasaki-Einstein manifolds, Comm. Math. Phys. 268 (2006), 39--65.
  • D. Martelli, J. Sparks and S.-T. Yau: Sasaki-Einstein manifolds and volume minimisation, arXiv:hep-th/0603021.
  • R.C. McLean: Deformations of calibrated submanifolds, Comm. Anal. Geom. 6 (1998), 705--747.
  • R. Paoletti: On families of Lagrangian submanifolds, Manuscripta Math. 107 (2002), 145--150.